Results 1 to 2 of 2
How can I get off of Depakote?
  1. #1
    robcsw is offline New Member
    Join Date
    Aug 2008
    Posts
    1

    Angry How can I get off of Depakote?

    I am being treated with Depakote by a DO for Migrane headacks, due to sinus infection. The jproblem is I have level four cihrosis. Every thing that I read says that I should not be treated with Depakote if I have liver disease. I have been taken the medication for about ten to twelve days and I want to get off, but everything that I read says not to stop it adruptly. I went without it the day before yesterday, took it again yesterday and had some strong emotional inbalance this morning. I am someone with a real positive outlook on live, but over the last couple of days, I have been feeling lousy.

    How can I get off of this medication?

  2. #2
    danam is offline New Member
    Join Date
    Aug 2008
    Posts
    2

    Talking Getting off Depakote

    Cut your dose daily. If you are taking four a day cut it to three for two or three days and then cut it to two the same way and so on until you are off. That way you wean you body slowly and won't suffer those horrible feelings. Also let you Dr. know when you go back so it won't show on your medical records that you still take it. Lots O' luck.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22